# SDR IPXA09655455

- Difficulty date: March 30, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351114
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C FX - SURVEY SEQUENCE 323-F1-02 A PROTRUDING HEAD FASTENER AREA DENT AND 2 LOC. DENT CLOSE TO THE EXISTING FLUSH REPAIR FOUND.  SURVEY SEQUENCE 323-F1-02 LOCATION A FASTENER REMOVED AND REPLACED AS PER HX RS R53-31-36297 REV A.  EXTERNAL AND INTERNAL DETAIL VISUAL INSPECTION AND HFEC INSPECTION CARRIED OUT AS PER HX RS R53-31-36297 REV A.  NIL DEFECT FOUND CRACK FREE.  THIS REPAIR CLASSIFIED AS A CATEGORY A REPAIR.  REF IPXA EO B767-5330-33045-A.
